Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 746872, 16 pages
http://dx.doi.org/10.1155/2012/746872
Research Article

Periodic Boundary Value Problems for Semilinear Fractional Differential Equations

Department of Mathematics, Northwest Normal University, Lanzhou, Gansu 730000, China

Received 27 September 2011; Accepted 5 December 2011

Academic Editor: Kwok W. Wong

Copyright © 2012 Jia Mu and Yongxiang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jia Mu and Yongxiang Li, “Periodic Boundary Value Problems for Semilinear Fractional Differential Equations,” Mathematical Problems in Engineering, vol. 2012, Article ID 746872, 16 pages, 2012. https://doi.org/10.1155/2012/746872.